# SDR DALA2023111409398

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 75,900 hours, 29,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 METAL FLAP ON ARMING LEVER FOR 3L DOOR HANGING DOWN WHEN DOOR IS ARMED.  CYCLED ARMING HANDLE ON L3. ARMING SYS OPS NORMAL PER B757 AMM 25-66. NO TROUBLE FOUND. (5073728)
